Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Swelling in the feet, joint pains and high blood pressure. How to bring down the high uric acid levels?

hi,i am male ,aged 45 years. height is 165 cm and weight 85 kgs . i am suffering from high uric acid which is 9.9 having swelling in both the feet and joint pains. my BP is 130/90. using Arbitel40 for BP one tablet a day and Feburic40 for high uric acid one tablet day.kindly advice to bring down uric acid levels .Are the medicines using are right one or needs to change
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Emergency Medicine Specialist 's  Response
Hi Venkatesh,
Thanks for writing your query.

Arbitel contains Telmisartan, which helps in control of blood pressure. Feburic febuxostat which lowers high uric acid. Both these medicines are helpful in control of blood pressure and uric acid respectively.

One common factor for development of increased blood pressure and high uric acid is obesity. Your weight is in excess as compared to your height. You should plan for gradual and slow weight loss as quick weight loss may increase uric acid and can cause kidney stone.

You should limit your salt intake and avoid purine rich foods, organ meat, dried beans and peas, mushrooms , spinach, alcohol, cauliflower.

I think you should continue with the medicines and take precautions as adviced. If you have any furthur doubts, I will be happy to help.
Thanks.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor